MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M; HIP COMPONENT
Model Number PHA04416
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient underwent l thr on (b)(6) 2021.Revised on (b)(6) 2021 due to infection.Washout performed, liner and head replaced.(b)(4).

Brand Name
FEMORAL HEAD BIOLOX DELTA CERAMIC 12/14 - 36 M
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12132655
Report Number3010536692-2021-00363
Device Sequence Number4765473
Product Code LZO
UDI-Device IdentifierM684PHA044161
UDI-PublicM684PHA044161
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K130376
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA04416
Device Catalogue NumberPHA04416
Device Lot Number1805718
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/16/2021
Initial Date Received by Manufacturer 06/16/2021
Supplement Date Received by Manufacturer06/16/2021
Initial Report FDA Received Date07/07/2021
Supplement Report FDA Received Date09/09/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR